# SDR UALA2012010300011

- Difficulty date: January 1, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 916 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 916, NEAR STR 20L.  CORROSION OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR PER SRM ON PEMCO NR 3872N 00597.
